MAUDE Adverse Event Report: W&H DENTALWERK BUERMOOS GMBH WIRELESS FOOT CONTROL

W&H DENTALWERK BUERMOOS GMBH WIRELESS FOOT CONTROL
Model Number S-NW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After analysis of the affected wireless foot control - s-nw - no product failures have been detected.The foot control stops reliably and the calibration values were also okay.Therefore, w&h is unable to confirm the complaint.
 
Event or Problem Description
A dentist of the (b)(6) dr.(b)(6) clinic complained that the motor of the "implantmed" is still working after he releases the foot pedal.There was no injury in this case, however, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude permanent injury.

Brand Name
WIRELESS FOOT CONTROL
Common Device Name
FOOT CONTROL
Manufacturer (Section D)
W&H DENTALWERK BUERMOOS GMBH
ignaz-glaser-strasse 53
buermoos, salzburg 5111
AU  5111
MDR Report Key7497854
Report Number9681479-2018-00003
Device Sequence Number10790396
Product Code EBW
UDI-Device IdentifierJ021302640000
UDI-PublicJ021302640000
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberS-NW
Device Catalogue Number30264000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;